Differential transform method for a a nonlinear system of differential equations arising in HIV infection of CD4+T cell

Document Type : Research Paper


1 Department of Mathematics, Faculty of Mathematics, Statistics and Computer Science, Semnan University,Semnan, Iran

2 Department of Mathematics, Faculsty of Mathematics, Statistics and Computer Science, Semnan University, Semnan Iran


In this paper, differential transform method (DTM) is described and is applied to solve systems of nonlinear ordinary differential equations which is arising in HIV infections of cell. Intervals of validity of the solution will be extended by using Pade approximation. The results also will be compared with those results obtained by Runge-Kutta method. The technique is described and is illustrated with one numerical example. The numerical results shown that the reliability and efficiency of the method.


Volume 7, Issue 2 - Serial Number 2
December 2016
Pages 269-277
  • Receive Date: 02 January 2016
  • Revise Date: 20 April 2016
  • Accept Date: 22 August 2016